# SDR UIEA2021122002466

- Difficulty date: December 20, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 102,345 hours, 19,758 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

# 2  ENG. SEVERAL  FAN BLADES  WITH NICKS .(  BLENDED CUT  SEVERAL FAN BLADE  AT  # 2 ENG.  FOUND WITHIN LIMITS PER B767-300   AMM 72-31-02-308-045-H00.    /   PERFORMED NDT  SPOT  FLOURESCENT  PENETRANT   INSP. NO NICK ON  CRACKS NOTED REF.  AMM 70-11-06  )
